Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Orthogonal packing of identical rectangles within isotropic convex regions

Texto completo
Autor(es):
Birgin, Ernesto G. [1] ; Lobato, Rafael D. [1]
Número total de Autores: 2
Afiliação do(s) autor(es):
[1] Univ Sao Paulo, Inst Math & Stat, Dept Comp Sci, BR-05508090 Sao Paulo - Brazil
Número total de Afiliações: 1
Tipo de documento: Artigo Científico
Fonte: COMPUTERS & INDUSTRIAL ENGINEERING; v. 59, n. 4, p. 595-602, NOV 2010.
Citações Web of Science: 16
Resumo

A mixed integer continuous nonlinear model and a solution method for the problem of orthogonally packing identical rectangles within an arbitrary convex region are introduced in the present work. The convex region is assumed to be made of an isotropic material in such a way that arbitrary rotations of the items, preserving the orthogonality constraint, are allowed. The solution method is based on a combination of branch and bound and active-set strategies for bound-constrained minimization of smooth functions. Numerical results show the reliability of the presented approach. (C) 2010 Elsevier Ltd. All rights reserved. (AU)

Processo FAPESP: 06/53768-0 - Métodos computacionais de otimização
Beneficiário:José Mário Martinez Perez
Linha de fomento: Auxílio à Pesquisa - Temático
Processo FAPESP: 06/58313-0 - Estudo e implementação de um algoritmo para problemas de programação não-linear com variáveis inteiras e contínuas
Beneficiário:Rafael Durbano Lobato
Linha de fomento: Bolsas no Brasil - Mestrado